# SDR ASAA2020093033260

- Difficulty date: September 30, 2020
- Submitted: October 3, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,514 hours, 14,611 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5347
- Condition: Failed
- Location: Fuel Qty
- Part time: 48,532 hours, 14,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FQI ON PRESSURE REFUELING PANEL SHOWS FAIL.  GROUNDED-YES.  FOUR EACH C/B'S PULLED AND COLLARD.  REMOVED AND REPLACED FUEL QUANTITY INDICATOR NR 1 POSITION, PER B737-800 AMM 28-41-61-400-801.  OPERATIONAL TEST GOOD.  CLEARS MEL 28-12B.  MAINTENANCE PROCEDURES REVERSED.  PLACARD REMOVED.  SEAMC MITCH NOTIFIED.  FOUR EACH C/B"S COLLARDS REMOVED AND PUSHED CLOSED.
